# SDR ASAA2024040548892

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 32,569 hours, 10,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EXIT SIGN COVER CAME OFF. GROUNDED - YES. REINSTALLED EMERGENCY EXIT SIGN COVER & OK FOR SVC REF AMM 33-51-01.
